SHI Wei-hui, SHEN Zhen. Formal Solutions and Projective Limit of P. D. E[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1133-1140.
Citation: SHI Wei-hui, SHEN Zhen. Formal Solutions and Projective Limit of P. D. E[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1133-1140.

Formal Solutions and Projective Limit of P. D. E

  • Received Date: 2001-04-16
  • Rev Recd Date: 2003-08-20
  • Publish Date: 2003-11-15
  • The existence theorems of formal solutions of PDE are given. And the relationship between formal solutions and projective limit of Ehresmann chain is shown based on stratification theory.
  • loading
  • [1]
    Landau E,Lifchitz L.Mécanique des Fluides[M].Moscou:Mir.1971.
    [2]
    SHI Wei-hui.Solutions Analystiques de Quelques Equations aux Derivées Partielles en Mécanique Des Fluides[M].Paris:Hermann,1992.
    [3]
    SHIH Wei-shu.Une Méthode Elémentaire pour L 'étude Deséquations aux Dérivées Partiells[M].Paris:Diagramumes 16,1986.
    [4]
    Wilsom D,Trotmann L.Singularities of Maps,and Applications to Differential Equations[M].Paris:Hermann,1997.
    [5]
    施惟慧,陈达段,何幼桦.分层理论与非线性偏微分方程基础[M].上海:上海大学出版社,2001.
    [6]
    SHI Wei-hui,CHEN Da-duan.On the instability of incompressible Helium,Ⅱ Complete equation[A].In:CHIEN Wei-zang Ed.Proceeding of the 3rd International Conference on Nonlinear Mechanics[C].Shanghai,1998.
    [7]
    陈达段,刘晓明,施惟慧.关于强迫耗散非线性系统的稳定性[J].应用数学和力学,1996,17(6):515-523.
    [8]
    沈臻.关于不可压、无粘流体的Euler方程初值问题的适定性(Ⅰ),(Ⅱ)[J].应用数学和力学,2003,24(5):484-504.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2034) PDF downloads(653) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return